0n the lattice generated by Hamel functions

Grzegorz Matusik

Abstract

n/a
Author Grzegorz Matusik (FMPI / IM)
Grzegorz Matusik,,
- Institute of Mathematics
Journal series, ISSN 0147-1937, (0 pkt)
Issue year2011
Vol36
No1
Pages65-78
Keywords in Englishadditive function, Hamel function, Hamel basis, linearly independent function, lattice
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back